Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Spectral theory. I. Convergence to projections


Author: Nelson Dunford
Journal: Trans. Amer. Math. Soc. 54 (1943), 185-217
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008642-1
MathSciNet review: 0008642
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008642-1
Article copyright: © Copyright 1943 American Mathematical Society